# SDR CHQA000443

- Difficulty date: February 15, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N264
- Make and model: Emb EMB-145LR
- Aircraft serial: 145221
- Engine: Cont IO360*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO POWER LEFT TO EMERGENCY LIGHTS.  MECHANIC TESTED LIGHTS IAW EMB-145 MM 33-50-00.  FOUND TO BE WORKING OK.
